# SDR R61A2024100300457

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 39,505 hours, 29,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003506
- Condition: No Test
- Location: Zone 200
- Part time: 39,380 hours, 29,820 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED 15 MINUTE FUNCTIONAL CHECK. R&R #4 EMERGENCY LIGHT BATTERY ASSY.
